Depends. Some people, for reasons that are not clear, are more sensitive to changes in serotonergic medications such as paroxetine (paxil) and suffer from discontinuation symptoms. In my experience, the way to manage this is to very slowly taper off the medication. Depending on the dose and duration of treatment, that can take many months (and often a lot of tab splitting and quartering).
How long do Paxil (paroxetine) withdrawal symptoms last? I was on Paxil (paroxetine) 5mg for two months.
Usually 5-7 days. Or even less especially on a dose of only 5 mg. However, there have been case reports of much longer withdrawal reactions reactions, but I suspect that many of those been been upon immediate withdrawal from much higher doses.
I was taking paroxetine for two months. 20mg and suddenly stopped three days ago because I can no longer afford it. Should I get withdrawal symptoms?!
Paxil (paroxetine) withdrawal. Yes, you could get withdrawal symptoms. Please know that your physician can help you get low cost paroxetine. Drug companies support programs to do this. You can also access patient assistance programs through the following web site: http://tinyurl. Com/d3rdqcc your doctor can help you fill out the forms needed so that you can get your medicine.
Walmart $4 x30 20 mg. Go to www. Goodrx. Com and you will see how affordable it is. Extra psych appointments and hospitalizations are much more expensive, not to mention the risk of divorce, loss of livelihood, loss of home, and all the other disastrous things that can happen from untreated depression. Please go to that website. You can download free savings coupon that will hold you in very good stead. Have your psychiatrist help you with resources as well such as www. Needymeds. Com.
Depends. Some say they experience feelings of electric shocks while getting off the ssris such as paxil (paroxetine). These feelings, which generally only last a few days, can be minimized by systematically lowering the dose over time. Like by five mgs per day each week. If you can lower it to five mgs per day, your problems with stopping it from that low of a dose should be minimized.
Paxil (paroxetine) This depends on daily dosage and how long u have been on it. Gradual tapering over several weeks is duable as recommended by your prescribing doctor.
Paxil (paroxetine) Depends on how long u have been on it & how much is the daily dose. Best tapering advice should come from your prescribing doctor who knows your case & can monitor your progress closely. Good luck.
Very dangerous. Serious enough to be life threatening if stopped it needs to be sone slowly.
"flu like" symptoms. Headache, GI distress, dizziness, increased anxiety and tremulousness as well as recurrence of depression. Discuss with your prescribing doc before you discontinue.
Possible symptoms. SSRI discontinuation syndrome symptoms may include: flu-like sx’s, insomnia, nightmares, vivid dreams, anxiety, tearfulness, depressed mood, confusion, irritability, restless legs, tremors, nausea, vomiting, cramps, loose stools, loss of appetite, dizziness, unsteady gait, flushing, sweating, headache, lethargy, imbalance, vertigo, ringing in ears, hypersensitivity to noise, sensation of electric.
I missed taking Paxil (paroxetine) (for 4 days) until I renewed my script (40 mg) yesterday. When will these Paxil (paroxetine) withdrawal symptoms go away? Thanks!
Paxil (paroxetine) As soon as u r back on your regular daily dose over next few days, should ease up. If not, review with your prescribing doctor.
Slow titration. There is no way besides tincture of time, but doing a slow taper off of your dose of Paxil (paroxetine) rather than cold turkey, say over 1-2 months, can reduce or eliminate withdrawal symptoms.
I have been on Paxil (paroxetine) for 6 days 10 mg. Its causing un wanted sexual side effects. I'm stopping the med. It shouldnt cause withdrawal symptoms should it?
Talk to your dr. Unfortunately, this seems to be a difficult side effect. However before you just stop, talk with your dr. And see if he/she has other ideas to counter this side effect. Depression itself often is accompanied by lack of libido and other sexual side effects.
Should you go cold turkey from paroxetine? My son decided 2 weeks ago to go off his 30 mg of paroxetine. He is experiencing all the withdrawal symptoms. He has anxiety and anger issues even without this drug. He had been taking it for only 4 months whe
Hello.. Hello. Paxil (paroxetine) should be tapered off while monitored by a health care professional. There can be a significant discontinuation syndrome when Paxil is stopped cold turkey. People with chronic, high dose use have actually died when it was stopped cold turkey. I can not tell you if he or anyone around him is in danger - has he had suicidal or homicidal thoughts in the past? I recommend that he (or you if he is a minor) contact his health care provider tomorrow (since today is a sunday).
A Paxil (paroxetine) no-no. Paxil (paroxetine) should not be abruptly stopped. He should return to the prescribing physician and let him know what is happening and his doctor will want to know why he stopped it. It can cause a number of side effects such as weight gain and sexual side effects. At any rate, encourage your son to see his doctor. If his family doctor prescribed, perhaps aa psychiatric consult would help given the anger.
I have been off Paxil (paroxetine) for 5 days now the withdrawal symptoms are terrible. I don't want to go back on Paxil (paroxetine) should I take. Prozac in low dose for help?
NO. You dont stop Paxil (paroxetine) or any medication in this group (ssri) at once. You should have gone off it gradually. Ifd you dont need it dont start any medication. Your symptoms will go away gradually.